Rocky Mountain Journal of Mathematics

On Associative Superalgebras of Matrices

S. Dǎscǎlescu, P.D. Jarvis, A.V. Kelarev, and C. Nǎstǎsescu

Full-text: Open access

Article information

Rocky Mountain J. Math., Volume 34, Number 2 (2004), 585-598.

First available in Project Euclid: 5 June 2007

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Dǎscǎlescu, S.; Jarvis, P.D.; Kelarev, A.V.; Nǎstǎsescu, C. On Associative Superalgebras of Matrices. Rocky Mountain J. Math. 34 (2004), no. 2, 585--598. doi:10.1216/rmjm/1181069869.

Export citation


  • J. Avan, Current algebra realization of $R$-matrices associated to $Z_2$-graded Lie algebras, Phys. Lett. B 252 (1990), 230-236.
  • J. Avan and M. Talon, Graded $R$-matrices for integrable systems, Nuclear Phys. B 352 (1991), 215-249.
  • Yu.A. Bahturin, A.A. Mikhalev, V.M. Petrogradsky and M.V. Zaicev, Infinite-dimensional Lie superalgebras, Berlin, 1992.
  • C. Boboc and S. Dăscălescu, Gradings of matrix algebras by cyclic groups, preprint.
  • E. Celeghini, R. Giachetti, P.P. Kulish, E. Sorace and M. Tarlini, Hopf superalgebra contractions and $R$-matrix for fermions, J. Phys. A. 24 (1991), 5675-5682.
  • A.H. Clifford and G.B. Preston, The algebraic theory of semigroups II, Amer. Math. Soc., Providence, 1967.
  • R. Coquereaux, G. Esposito-Farese and F. Scheck, Noncommutative geometry and graded algebras in electroweak interactions, Internat. J. Modern Phys. 7 (1992), 6555-6593.
  • L. Corwin, Y. Ne'erman and S. Sternberg, Graded Lie algebras in mathematics and physics (Bose-Fermi symmetry), Rev. Modern Phys. 47 (1975), 573-603.
  • S. Dăscălescu, B. Ion, C. Năstăsescu and J. Rios Montes, Group gradings on full matrix rings, J. Algebra 220 (1999), 709-728.
  • M. Dubois-Violette, J. Madore and R. Kerner, Super matrix geometry, Classical Quantum Gravity 8 (1991), 1077-1089.
  • T.M.W. Eyre, Chaotic decompositions in $Z_2$-graded quantum stochastic calculus, in Quantum probability, Gdansk, 1997.
  • R.M. Gade, Universal $R$-matrix and graded Hopf algebra structure of $U_q(\widehat\textgl(2|2))$, J. Phys. A 31 (1998), 4909-4925.
  • M.D. Gould, R.B. Zhang and A.J. Bracken, Quantum double construction for graded Hopf algebras, Bull. Austral. Math. Soc. 47 (1993), 353-375.
  • --------, Lie bi-superalgebras and the graded classical Yang-Baxter equation, Rev. Math. Phys. 3 (1991), 223-240.
  • H.S. Green and P.D. Jarvis, Casimir invariants, characteristic identities and Young diagrams for colour algebras and superalgebras, J. Math. Phys. 24 (1983), 1681-1687.
  • E.L. Green, Graphs with relations, coverings and group-graded algebras, Trans. Amer. Math. Soc. 279 (1983), 297-310.
  • E.L. Green and E.N. Marcos, Graded quotients of path algebras: A local theory, J. Pure Appl. Algebra 93 (1994), 195-226.
  • J.M. Howie, Fundamentals of semigroup theory, Clarendon Press, Oxford, 1995.
  • A.V. Kelarev, Applications of epigroups to graded ring theory, Semigroup Forum 50 (1995), 327-350.
  • --------, Recent results and open questions on radicals of semigroup-graded rings, Fund. Appl. Math. 4 (1998), 1115-1139.
  • --------, Band-graded rings, Math. Japonica 49 (1999), 467-479.
  • --------, Ring constructions and applications, World Scientific, Singapore, 2002.
  • R. Kerner, Ternary structures and the $Z_3$-grading, in Quantum groups, Karpacz, 1994.
  • B. Le Roy, A $Z_3$-graded generalization of supermatrices, J. Math. Phys. 37 (1996), 474-483.
  • J. Von Neumann, Mathematische Grundlagen der Quantenmechanik, Springer, Berlin, 1968.
  • E.H. Saidi, Matrix representation of higher integer conformal spin symmetries, J. Math. Phys. 36 (1995), 4461-4475.
  • R.F. Streater and A.S. Wightman, PCT, spin and statistics and all that, W.A. Benjamin, New York, 1964.
  • J.H.M. Wedderburn, Problem 3700 in ``The Otto Dunkel Memorial Problem Book,'' Amer. Math. Monthly 64 (1957), 22.
  • Y.Z. Zhang, On the graded quantum Yang-Baxter and reflection equations, Comm. Theor. Phys. 29 (1998), 377-380.
  • R.B. Zhang, A.J. Bracken and M.D. Gould, Solution of the graded Yang-Baxter equation associated with the vector representation of $U_q(\textosp\,(M/2n))$, Phys. Lett. B 257 (1991), 133-139.